# SDR QXEA2021051300235

- Difficulty date: May 12, 2021
- Submitted: May 13, 2021
- Operation: Air carrier
- Aircraft: N443QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4353
- Aircraft time: 21,440 hours, 23,228 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Warning Message
- Condition: False Activation
- Location: De Ice System
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DEICE PSI CAUTION ENROUTE IN CLOUDS. FOLLOWED E&A CHECKLIST ON PG 12.4 AFTER SELECTING MANUAL & THEN RETURNING BACK TO SLOW SETTING, CAUTION EXTINGUISHED & REMAINED OFF. NO OTHER ABNORMALITIES. REMOVED FROM SERVICE. C/W FIM TASK 30-10-00-810-801 PERFORMED FUNCTIONAL TEST OF THE AIRFRAME DE-ICE SYSTEM IAW AMM 30-11-00-720-801 OPS CHECK GOOD. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
